# SDR 07FDEA03943

- Difficulty date: August 27, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DUMMY TRACK NR 5 LT AT Y1959 BETWEEN FR 54 AND FR 54.2 WITH WEAR OF 1.7MM AT AFT HOLE ATTACHMENT AND WITH CRACKS AT LOCKS.  THE AFFECTED PART WAS REPLACED IAW SRM 51-72-10.
